# SDR SWAA2018011018964

- Difficulty date: December 18, 2017
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 54,127 hours, 22,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN BS 312 TO BS 328, LBL 45. R&R INTERCOSTAL IAW DWG.
